Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Tree homology and a conjecture of Levine

James Conant, Rob Schneiderman and Peter Teichner

Geometry & Topology 16 (2012) 555–600
Bibliography
1 D Cheptea, K Habiro, G Massuyeau, A functorial LMO invariant for Lagrangian cobordisms, Geom. Topol. 12 (2008) 1091 MR2403806
2 T D Cochran, Derivatives of links: Milnor's concordance invariants and Massey's products, Mem. Amer. Math. Soc. 84, no. 427, Amer. Math. Soc. (1990) MR1042041
3 J Conant, R Schneiderman, P Teichner, Geometric filtrations of string links and homology cylinders arXiv:1202.2482
4 J Conant, R Schneiderman, P Teichner, Milnor invariants and twisted Whitney towers arXiv:1102.0758
5 J Conant, R Schneiderman, P Teichner, Whitney tower concordance of classical links arXiv:1202.3463
6 J Conant, R Schneiderman, P Teichner, Higher-order intersections in low-dimensional topology, Proc. Natl. Acad. Sci. USA 108 (2011) 8131 MR2806650
7 J Conant, K Vogtmann, On a theorem of Kontsevich, Algebr. Geom. Topol. 3 (2003) 1167 MR2026331
8 J Conant, K Vogtmann, Morita classes in the homology of automorphism groups of free groups, Geom. Topol. 8 (2004) 1471 MR2119302
9 R Forman, Morse theory for cell complexes, Adv. Math. 134 (1998) 90 MR1612391
10 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of $3$–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
11 S Garoufalidis, J Levine, Tree-level invariants of three-manifolds, Massey products and the Johnson homomorphism, from: "Graphs and patterns in mathematics and theoretical physics" (editors M Lyubich, L Takhtajan), Proc. Sympos. Pure Math. 73, Amer. Math. Soc. (2005) 173 MR2131016
12 M Goussarov, Finite type invariants and $n$–equivalence of $3$–manifolds, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999) 517 MR1715131
13 N Habegger, Milnor, Johnson and tree-level perturbative invariants, preprint (2000)
14 N Habegger, G Masbaum, The Kontsevich integral and Milnor's invariants, Topology 39 (2000) 1253 MR1783857
15 N Habegger, W Pitsch, Tree level Lie algebra structures of perturbative invariants, J. Knot Theory Ramifications 12 (2003) 333 MR1983089
16 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
17 K Habiro, G Massuyeau, Symplectic Jacobi diagrams and the Lie algebra of homology cylinders, J. Topol. 2 (2009) 527 MR2546585
18 K Habiro, G Massuyeau, From mapping class groups to monoids of homology cobordisms: a survey, preprint (2010)
19 D Johnson, A survey of the Torelli group, from: "Low-dimensional topology (San Francisco, Calif., 1981)" (editor S J Lomonaco Jr.), Contemp. Math. 20, Amer. Math. Soc. (1983) 165 MR718141
20 M Kontsevich, Formal (non)commutative symplectic geometry, from: "The Gel'fand Mathematical Seminars, 1990–1992" (editors L Corwin, I Gel’fand, J Lepowsky), Birkhäuser (1993) 173 MR1247289
21 D N Kozlov, Discrete Morse theory for free chain complexes, C. R. Math. Acad. Sci. Paris 340 (2005) 867 MR2151775
22 J Levine, Homology cylinders: an enlargement of the mapping class group, Algebr. Geom. Topol. 1 (2001) 243 MR1823501
23 J Levine, Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group” \rm\citeL1, Algebr. Geom. Topol. 2 (2002) 1197 MR1943338
24 J Levine, Labeled binary planar trees and quasi-Lie algebras, Algebr. Geom. Topol. 6 (2006) 935 MR2240921
25 W Magnus, A Karrass, D Solitar, Combinatorial group theory: Presentations of groups in terms of generators and relations, Dover (1976) MR0422434
26 J Milnor, Link groups, Ann. of Math. 59 (1954) 177 MR0071020
27 J Milnor, Isotopy of links. Algebraic geometry and topology, from: "A symposium in honor of S Lefschetz" (editors R H Fox, D C D. C. Spencer, A W Tucker), Princeton Univ. Press (1957) 280 MR0092150
28 S Morita, Abelian quotients of subgroups of the mapping class group of surfaces, Duke Math. J. 70 (1993) 699 MR1224104
29 S Morita, Structure of the mapping class groups of surfaces: a survey and a prospect, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)" (editors J Hass, M Scharlemann), Geom. Topol. Monogr. 2, Geom. Topol. Publ. (1999) 349 MR1734418
30 K E Orr, Homotopy invariants of links, Invent. Math. 95 (1989) 379 MR974908
31 M A Readdy, The pre-WDVV ring of physics and its topology, Ramanujan J. 10 (2005) 269 MR2195566
32 C Reutenauer, Free Lie algebras, London Math. Soc. Monogr. (NS) 7, Oxford Science Publ., The Clarendon Press, Oxford Univ. Press (1993) MR1231799